MAUDE Adverse Event Report: ONKOS SURGICAL ELEOS LIMB SALVAGE SYSTEM; TIBIAL BASEPLATE

ONKOS SURGICAL ELEOS LIMB SALVAGE SYSTEM; TIBIAL BASEPLATE
Lot Number 92349
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Failure of Implant (1924)
Date of Event 11/15/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The root cause of this complaint was not determined.Based on the review of device history records, the investigation concluded that the root cause for the reported disassociation of the tibial stem extension from the remaining construct was not related to the design, manufacture, and/or sterilization of the explanted devices.
 
Event or Problem Description
It was reported by (b)(6), an onkos sales representative, that a 65-year-old male patient with an eleos hinge knee replacement underwent revision surgery on (b)(6) 2024 due to a disassociation of the stem extension that was cemented in the tibia from the remaining construct.The sales representative reported that the surgeon, doctor (b)(6), decided not to use the optional tibial baseplate tapered screw during the index surgery.

Brand Name
ELEOS LIMB SALVAGE SYSTEM
Common Device Name
TIBIAL BASEPLATE
Manufacturer (Section D)
ONKOS SURGICAL
77 east halsey road
parsippany NJ 07054
Manufacturer (Section G)
ONKOS SURGICAL
77 east halsey road
parsippany NJ 07054
Manufacturer Contact
yara neurauter
77 east halsey road
parsippany, NJ 07054
8447672766
MDR Report Key20775354
Report Number3013450937-2024-00372
Device Sequence Number17240267
Product Code KRO
UDI-Device IdentifierB278TB2204E01M0
UDI-PublicB278TB2204E01M0
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K161520
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2024
Device Explanted Year2024
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 11/25/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Device Lot Number92349
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/15/2024
Initial Report FDA Received Date11/25/2024
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured04/20/2022
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age66 YR
Patient SexMale